# SDR 98FDEA00166

- Difficulty date: March 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 7933 · Engine Oil Temperature
- Part: Oil Temp Bulb
- Condition: Failed
- Location: Nr 3 Engine
- Stage of operation: UK
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

SHUT DOWN NR 3, HIGH OIL TEMPERATURE, PREFLIGHT INDICATION LOW OIL QUANTITY ON NR 3, 1.7 GALLON.  SERVICED TO 2.2 AFTER MOTORING.  ON TAKEOFF NOTICED QUANTITY 4.2, IN FLIGHT TEMPERATURE WENT TO EDGE OF RED BAND, SHUT DOWN AS TEMPERATURE CLIMBED INTO RED BAND.  POST FLIGHT QUANTITY 4.2.  DESERVICED OIL DUE TO OVER SERVICE.  REMOVED AND REPLACED OIL TEMPERATURE BULB PRECAUTIONARY REFERENCE MAINTENANCE MANUAL 79-34-21.
